Posted by: CP MOM | 2008-11-28

Do I need more than Cipralex?


Hear today that Ne will not me in that kak teacher' s class again next year and that the abusive child will remain with that kak teacher! It' s the best news ever.

I think the Principal was just sick and tired and a bit scared of what I would do....because trust me I would not just leave it there!

Soooo there is hope that the next year can only be better than this year!

When I started on Cipralex after a coulpe of weeks I felt great and if I missed or stopped it one could see a major diffs - lately I am moody and irritated and just don' t feel as " happy"  as I use to on Cipralex - do you think it could be that i need something " stronger" ...

Please suggest what I must do!

Thanx Cs have a fabuloso! weekend.

Love Mom

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Great to hear the abusive child and the nasty teacher will remain together --- surely they richly deserve each other.
I'm a bit worried about what effect you are expecting from antidepressants. YOu have a naturally volatile mood, and relatively small things can cheer you up or bring you down. ADs are not meant to make anyone feel "happy" --- they relieve a real chemical depression, and may give you a better chance of feeling happy if happy things happen and you head in that direction.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.